| Model Number |
MMT-723LNAB |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/15/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that his insulin pump had received motor error every time he tried to bolus and also motor position encoder error.The customer's blood glucose level was unknown at the time of the incident.The customer was assisted in troubleshooting.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with blank display due to corroded battery tube spring contact, corroded keypad traces and corroded battery tube.Unable to perform all functional testing including the operating currents, a21 error test, rewind, basic occlusion, occlusion, prime or a33 and excessive no delivery test or verify motor error alarm and e70 alarm due to blank display.Motor passed motor test.